# SDR NWAA094436310

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 84,891 hours, 10,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE LEFT, RIGHT AND CENTER EMERGENCY LIGHTS OUT AT GALLEY 3A.  REPAIR ON LOG 6711634 - MAINTENANCE REPLACED THE CENTER EMERGENCY LIGHT ASSY.  OPERATIONAL CHECK GOOD.
